# SDR QXEA2017031300115

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 19,977 hours, 21,448 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: C19190BD08
- Part serial: 601
- Condition: Failed
- Location: Zone 200
- Part time: 36,557 hours, 38,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 PFD MON FAILED MESSAGE ON ED WITH AFCS FAIL MSG ON NR 2 PFD WITH RED FFAIL INDICATIONS ON NR 2 PFD WITH AVIONICS CAUTION LIGHT AFTER TOUCH DOWN. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. FOUND NO DATA FROM PFD 2 IN CDS. REVERSION TO MFD 2 SHOWS PFD 2 DATA. REMOVED REPLACED AND LLM RTS NR 2 PFD IAW TC 6316104. AVIONICS CAUTION  DOES NOT ILLUMINATE. CDS SHOWS NO AVIONICS FAULTS.  CW GVI OF ALL PFD 2 GROUND WIRES NDN.
